University of Leicester
Browse
FiniteDimAgos15.pdf (335.75 kB)

On finite dimensional Jacobian algebras

Download (335.75 kB)
journal contribution
posted on 2019-05-20, 10:18 authored by Sonia Trepode, Yadira Valdivieso-Díaz
We show that Jacobian algebras arising from every tagged triangulation of a sphere with n-punctures, with n ≥ 5, are finite dimensional algebras. We consider also a family of cyclically oriented quivers and we prove that, for any primitive potential, the associated Jacobian algebra is finite dimensional.

Funding

The second author was partially supported by a CONICET doctoral fellowship.

History

Citation

Boletín de la Sociedad Matemática Mexicana, 2017, 23 (2), pp. 653-666

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

  • AM (Accepted Manuscript)

Published in

Boletín de la Sociedad Matemática Mexicana

Publisher

Springer (part of Springer Nature)

issn

1405-213X

eissn

2296-4495

Acceptance date

2015-12-01

Copyright date

2015

Available date

2019-05-20

Publisher version

https://link.springer.com/article/10.1007/s40590-015-0082-6

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC